# SDR C2XA97CL102

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- Engine: Allsn AE3007A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 4252071
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

EWR - FLT 4222 - CREW REPORTED THAT WHILE EN ROUTE TO EWR RECEIVED A LOW OIL PRESSURE WARNING ON THE RIGHT ENGINE.  THE CREW ACCOMPLISHED A COMMANDED ENGINE SHUT DOWN AND LANDED IN EWR WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE RIGHT ENGINE AND FOUND THE MAGNETIC CARBON SEAL FOR THE STARTER TO BE DAMAGED AND LEAKING.  THE SEAL WAS REMOVED AND REPLACED IAW EMB-145 MM TASK NR 72-63-10-000-802 AND NR 72-63-10-400-802, OPERATIONAL AND LEAK CHECKS WERE GOOD.  (M)
